# SDR DALA2018021901001

- Difficulty date: February 19, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 41,942 hours, 19,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTS ABOVE WING EXIT DOORS AT ROW 27 INOP. R&R BATTERY PACK AT ROW 27 PER AMM 33-51 CKS GOOD.
